RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2013, том 9, номер 4, страницы 496–535 (Mi jmag578)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Analogs of Generalized Resolvents for Relations Generated by a Pair of Differential Operator Expressions One of which Depends on Spectral Parameter in Nonlinear Manner

V. Khrabustovskyi

Ukrainian State Academy of Railway Transport, 7 Feyerbakh Sq., Kharkiv 61050, Ukraine

Аннотация: For the relations generated by a pair of differential operator expressions one of which depends on the spectral parameter in the Nevanlinna manner we construct the analogs of the generalized resolvents which are integro-differential operators.

Ключевые слова и фразы: operator differential relation, non-injective resolvent, generalized resolvent.

Полный текст: PDF файл (345 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 34B05, 34B07, 34L10
Поступила в редакцию: 24.10.2012
Язык публикации: английский

Образец цитирования: V. Khrabustovskyi, “Analogs of Generalized Resolvents for Relations Generated by a Pair of Differential Operator Expressions One of which Depends on Spectral Parameter in Nonlinear Manner”, Журн. матем. физ., анал., геом., 9:4 (2013), 496–535

Цитирование в формате AMSBIB
\RBibitem{Khr13}
\by V.~Khrabustovskyi
\paper Analogs of Generalized Resolvents for Relations Generated by a Pair of Differential Operator Expressions One of which Depends on Spectral Parameter in Nonlinear Manner
\jour Журн. матем. физ., анал., геом.
\yr 2013
\vol 9
\issue 4
\pages 496--535
\mathnet{http://mi.mathnet.ru/jmag578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3155140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325604900005}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag578
  • http://mi.mathnet.ru/rus/jmag/v9/i4/p496

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. V. M. Bruk, “Generalized resolvents of operators generated by integral equations”, Пробл. анал. Issues Anal., 7(25):2 (2018), 20–38  mathnet  crossref  elib
  • Просмотров:
    Эта страница:91
    Полный текст:25
    Литература:21
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020